Skip to main content

On the Almost Sure Stability of Dynamical Systems with Respect to White Noise


We consider a system of ordinary differential equations possessing an asymptotically stable equilibrium position and examine the stability of this equilibrium under permanent stochastic whitenoise-type perturbations. The perturbed system is considered in the form of Stratonovich stochastic differential equations. We also describe restrictions on the parameters of perturbations that guarantee the trajectory-wise stability of the equilibrium with probability 1.

This is a preview of subscription content, access via your institution.


  1. 1.

    L. Arnold, E. Oeljeklaus, and E. Pardoux, “Almost sure and moment stability for linear Ito equations,” Lect. Notes Math., 1186, 129–159 (1986).

    MathSciNet  Article  Google Scholar 

  2. 2.

    A. S. Asylgareyev and F. S. Nasyrov, “On comparison theorems and theorems on stability with probability 1 for one-dimensional stochastic differential equations,” Sib. Mat. Zh., 57, No. 5, 969–977 (2016).

    MathSciNet  Google Scholar 

  3. 3.

    A. N. Borodin and P. Salminen, Handbook of Brownian Motion. Facts and Formulae, Birkhäuser, Basel–Boston–Berlin (2002).

  4. 4.

    M. M. Hapaev, Averaging in Stability Theory: A Study of Resonance Multi-Frequency Systems, Kluwer, Dordrecht–Boston (1993).

    Book  Google Scholar 

  5. 5.

    I. Ya. Kats and A. A. Martynyuk, Stability and Stabilization of Nonlinear Systems with Random Structures, Taylor and Francis, New York–London (2002).

    Book  Google Scholar 

  6. 6.

    R. Khasminskii, Stochastic Stability of Differential Equations, Springer-Verlag, Berlin–Heidelberg (2012).

    Book  Google Scholar 

  7. 7.

    F. Kozin and S. Prodromou, “Necessary and sufficient conditions for almost sure sample stability of linear Ito equations,” SIAM J. Appl. Math., 21, No. 3, 413–424 (1971).

    MathSciNet  Article  Google Scholar 

  8. 8.

    H. J. Kushner, Stochastic Stability and Control, Academic Press, New York–London (1967).

    MATH  Google Scholar 

  9. 9.

    X. Mao, Stochastic Differential Equations and Applications, Horwood Publishing, Chichester (1997).

    MATH  Google Scholar 

  10. 10.

    F. S. Nasyrov, Local Times, Symmetric Integrals, and Stochastic Analysis [in Russian], Fizmatlit, Moscow (2011).

    Google Scholar 

  11. 11.

    F. S. Nasyrov, “On integration of systems of stochastic differential equations,” Mat. Tr., 19, No. 2, 158–169 (2016).

    MATH  Google Scholar 

  12. 12.

    B. Øksendal, Stochastic Differential Equations. An Introduction With Applications, Springer- Verlag, New York–Heidelberg–Berlin (1998).

    Book  Google Scholar 

  13. 13.

    O. A. Sultanov, “Stochastic stability of a dynamical system perturbed by white noise,” Mat. Zametki, 101, No. 1, 130–139 (2017).

    MathSciNet  Article  Google Scholar 

  14. 14.

    O. A. Sultanov, “Stochastic perturbations of stable dynamical systems: the trajectory approach,” Itogi Nauki Tekh. Sovr. Mat. Prilozh. Temat. Obzory, 139, 91–103 (2017).

    MathSciNet  Google Scholar 

  15. 15.

    O. Sultanov, “White noise perturbation of locally stable dynamical systems,” Stochast. Dynam., 17, No. 1, 1750002 (2017).

    MathSciNet  Article  Google Scholar 

Download references

Author information



Corresponding author

Correspondence to O. A. Sultanov.

Additional information

Translated from Itogi Nauki i Tekhniki, Seriya Sovremennaya Matematika i Ee Prilozheniya. Tematicheskie Obzory, Vol. 152, Mathematical Physics, 2018.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Sultanov, O.A. On the Almost Sure Stability of Dynamical Systems with Respect to White Noise. J Math Sci 252, 242–246 (2021).

Download citation

Keywords and phrases

  • dynamical system
  • perturbation
  • white noise
  • stability

AMS Subject Classification

  • 93E15
  • 34D10
  • 60H10